# SDR DJFA2005075

- Difficulty date: March 30, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N718TA
- Make and model: Beech 400A
- Aircraft serial: RK195
- Aircraft time: 5,898 hours, 4,651 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Condition: Reversed
- Location: Lt & Rt Brake
- Part time: 5,904 hours, 4,657 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

KTEB - KBWI TRIP ID NR 807676 CREW REPORTED THAT WHILE ON LANDING ROLL OUT AT APPROXIMATELY 60 KTS, WHEN THE BRAKES WERE APPLIED THEY WOULD CATCH AND THE AIRCRAFT WOULD MOVE LEFT AND RIGHT OF THE CENTERLINE.  WHILE AT TAXI SPEEDS THE AIRCRAFT WAS REPORTED AS HARD TO CONTROL WHEN USING THE BRAKES.  MAINTENANCE FOUND THE LEFT AND RIGHT BRAKE LINES ON THE POWER BRAKE ANTI-SKID CONTROL VALVE TO BE REVERSED.  THE LINES WERE CORRECTLY INSTALLED AND THE BRAKE/ANTI-SKID SYSTEM  WAS BLED.  BRAKING SYSTEMS OPERATIONALLY TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
